Have Medical Questions? Ask a Doctor Online!
Hello and thank you for your question. I’d be happy to assist you.
What is your age?
Have you tried any medications for constipation?
How many episodes of loose stools?
Bloating and flatulence?
Waiting for your response.
I understand your concern.
Laxative use can result in such symptoms.
You should start metamucil and probiotic.
Also hydrate yourself with Gatorade.
You should take OTC mylanta gas.
Also eat a bland diet.
Most likely you 'll fine soon.
If symptoms'll get worse over the time then see your doctor for further evaluation and management.
Let me know if you have any further query so we can discuss it thoroughly in every aspect.We are here to help you until you satisfy.
Please to not forget a positive rating and avoid poor/bad rating.
Also take other self care measures which provide you relief.
Please let me know if you have any questions, otherwise please click on POSITIVE RATING ! Thank you!It's request to avoid poor/bad rating.We are here to help you until you satisfy.Best Wishes.
If your symptoms'll not improve with metamucil then discontinue it and take Imodium for frequent stools.